# SDR SWAA2015030937252

- Difficulty date: March 5, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 57,931 hours, 45,917 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6573719
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED TE PANEL SUPPORT ANGLE OTBD OF INBD FLAP, OTBD TRACK FAIRING CRACKED AFT END.  R & R FAIRING IAW SRM.
